I have a diagnosis of polycystic ovaries I was taking
Patient :I have a diagnosis of polycystic ovaries. I was taking cerelle the mini pill for approximately a year. I experienced hair loss, breast tenderness severe acne and irregular bleeding whilst taking the pill, not to mention very extreme mood swings, depression, random outbursts of anger. I was crying all of the time for no reason. I saw a gynecologist, who advised that I had a Mirena Coil fitted. Whilst waiting for this to happen, I was not taking any contraception and my symptoms improved drastically. I had the Mirena coil fitted two weeks ago and I can not stop crying, hair loss and acne has returned. I contacted my doctor who advised that I could be sensitive to the hormone in the coil and mini pill. Should I wait to see if this is the Coil settling down or does is seem like sensitivity to the hormone, in which case I want to have it removed immediately because I can not carry on living this way.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.